# SDR DALA2024121111654

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 94,325 hours, 16,620 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1815 -DIV- TO CDG. LOSS OF A/T, LNAV AND VNAV. V/S AND HDG SEL FUNCTIONAL. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. REPLACED AOA SENSOR. PERFORMED TAT TEST. OK FOR SERVICE. (5789234)
